# SDR HALA2010040900155

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 91,301 hours, 17,344 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYS - DURING PREFIGHT APU TRIPPED OFF LINE.  R & R APU GENERATOR IAW AMM 24-21-01.  TESTED APU GENERATOR LOAD IAW AMM 24-21-00 ALL CHKS NML.
